# SDR ASAA2013060995058

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 12,597 hours, 3,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 007561
- Condition: Failed
- Location: Flight Deck
- Part time: 12,597 hours, 3,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CDU WILL NOT POWER UP.  ACFT GROUNDED.  REMOVED CAPTAIN`S CDU IAW AMM 34-61-01-000-802 INSTALLED SERV CDU IN CAPTAIN`S POSITION, OPS CHECK GOOD IAW AMM 34-61-01-400-802.
